Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226339
Title: Задача с нелокальными граничными условиями для абстрактных гиперболических уравнений
Authors: Чесалин, В. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1998
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 2. – С. 57-60.
Abstract: In this paper the existence and uniqueness of the strong solution of unlocal boundary problem for abstract hyperbolic equations of the second order is established.
URI: http://elib.bsu.by/handle/123456789/226339
ISSN: 0321-0367
Appears in Collections:1998, №2 (май)

Files in This Item:
File Description SizeFormat 
57-60.pdf652,54 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.